# SDR MRKA953

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2760000101
- Condition: Inop
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO GATE, DUE TO RT AIR CONDITIONING PACK DEFERRED AND LT AIR CONDITIONING PACK OVERHEAT TRIPPED AND WOULD NOT RESET.  REMOVED AND REPLACED WING ISOLATION VALVE DUE TO STUCK OPEN.  OPS CHECK OK.  (W)
